# SDR DALA2024032603784

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 70,741 hours, 27,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5560240) R/H EMERGENCY LIGHT AFT OF WHEEL WELL INOP. R/R POWER SUPPLY PER B737 AMM 33-51. OPS CHECK GOOD.
